# SDR DALA2023122910715

- Difficulty date: December 26, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 29,743 hours, 11,446 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 14090H0717
- Condition: Damaged
- Location: Cockpit
- Part time: 29,717 hours, 11,436 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5076628) WINDSHIELD L1 ARCING AND HAS DAMAGE. L1 WINDOW REQ REPLACEMENT, R AND R THE SAME PER B737 AMM 56-11. OK FOR SVC.
